# SDR AALA20090814TUL06

- Difficulty date: August 12, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N9628W
- Make and model: Doug DC-9-83
- Aircraft serial: 53598
- Aircraft time: 31,294 hours, 14,661 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER FORWARD SIDE OF AFT PRESSURE BULKHEAD LONGERON 28L TO LONGERON 28R OUT OF LIMITS.  REPAIRED UNDER AARD 53-03-00 AND EA MD80-53-007109.
